# SDR SWIA201540788

- Difficulty date: February 13, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 30,201 hours, 25,169 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 222FLW CRACKED, MARKED.  C-CHECK REPAIRED PANEL  IAW EA AND COMPLIED WITH ST.  WORK DONE IAW EA.
